Balázs Kovács
Balázs Kovács
Verified email at na.uni-tuebingen.de - Homepage
Title
Cited by
Cited by
Year
A-stable time discretizations preserve maximal parabolic regularity
B Kovács, B Li, C Lubich
SIAM J. Numer. Anal. 54 (6), 3600–3624., 2016
332016
Numerical analysis of parabolic problems with dynamic boundary conditions
B Kovács, C Lubich
IMA Journal of Numerical Analysis 37 (1), 1-39., doi.org/10.1093/imanum/drw015, 2016
162016
Convergence of finite elements on an evolving surface driven by diffusion on the surface
B Kovács, B Li, C Lubich, CA Power Guerra
Numerische Mathematik 137 (3), 643–689, 2017
14*2017
High-order evolving surface finite element method for parabolic problems on evolving surfaces
B Kovács
IMA Journal of Numerical Analysis, DOI: https://doi.org/10.1093/imanum/drx013, 2016
122016
A convergent evolving finite element algorithm for mean curvature flow of closed surfaces
B Kovács, B Li, C Lubich
arXiv:1805.06667, 2018
112018
Error analysis for full discretizations of quasilinear parabolic problems on evolving surfaces
B Kovács, CA Power Guerra
Numerical Methods for Partial Differential Equations 32 (4), 1200--1231, 2016
92016
Maximum norm stability and error estimates for the evolving surface finite element method
B Kovács, CA Power Guerra
arXiv:1510.00605v2, 2015
82015
A comparison of some efficient numerical methods for a nonlinear elliptic problem
B Kovács
Central European Journal of Mathematics 10 (1), 217-230, 2012
82012
Higher-oder time discretizations with ALE finite elements for parabolic problems on evolving surfaces
B Kovács, CA Power Guerra
IMA J. Numer. Anal., 2016
7*2016
Stability and convergence of time discretizations of quasi-linear evolution equations of Kato type
B Kovács, C Lubich
Numerische Mathematik, 2018
62018
Stable and convergent fully discrete interior-exterior coupling of Maxwell's equations
B Kovács, C Lubich
DOI: http://dx.doi.org/10.1007/s00211-017-0868-8, arXiv:1605.04086, 2016
62016
Computing arbitrary Lagrangian Eulerian maps for evolving surfaces
B Kovács
arXiv:1612.01701v2, 2017
52017
Semilinear parabolic problems
B Kovács
Master's Thesis, 2011
52011
Linearly implicit full discretization of surface evolution
B Kovács, C Lubich
Numerische Mathematik 140 (1), 121-152, 2018
42018
Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation
J Karátson, B Kovács
Computers & Mathematics with Applications 65 (3), 449-459, 2013
42013
On the numerical performance of a sharp a posteriori error estimator for some nonlinear elliptic problems
B Kovács
Applications of Mathematics 59 (5), 489-508, 2014
22014
Robust Preconditioning Estimates for Convection-Dominated Elliptic Problems via a Streamline Poincaré--Friedrichs Inequality
O Axelsson, J Karátson, B Kovács
SIAM Journal on Numerical Analysis 52 (6), 2957-2976, 2014
22014
Error estimates for the Cahn--Hilliard equation with dynamic boundary conditions
P Harder, B Kovács
arXiv preprint arXiv:2005.03349, 2020
12020
Discrete maximum principles for nonlinear elliptic finite element problems on surfaces with boundary
J Karátson, B Kovács, S Korotov
IMA Journal of Numerical Analysis 40 (2), 1241-1265, 2020
1*2020
Finite element error analysis of wave equations with dynamic boundary conditions: estimates
D Hipp, B Kovács
arXiv:1901.01792, 2019
12019
The system can't perform the operation now. Try again later.
Articles 1–20